• advanced search
  • search
ibs PR

Welcome to the publication repository of the Institute for Basic Science.
This is an online service giving access to bibliographic data and full-texts about research publications produced by the research centers of IBS.
Full texts are available only if copyright and confidentiality conditions permit.

On the growth sequence for symplectically hyperbolic manifolds

      
Title : On the growth sequence for symplectically hyperbolic manifolds
Authors : Bae , Yeongjin
Issue Date : 201410
Publisher : HEBREW UNIV MAGNES PRESS
Journal : ISRAEL JOURNAL OF MATHEMATICS, v.204, no.1, pp.417 - 430
Abstract : We study the growth rate of a sequence which measures the uniform norm of the differential under the iterates of maps. On symplectically hyperbolic manifolds, we show that this sequence has at least linear growth for every non-identical symplectomorphisms which are symplectically isotopic to the identity.
ISSN : 0021-2172
Language : English
qrcode

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.